... #'s has any one else experienced this? I have been scared all week thinking I may have something terribly wrong with my liver
Yes, Zetia can cause hepatic side effects including elevations in liver transaminases, hepatitis, cholelithiasis, and cholecystitis have been reported in postmarketing experience.
I'm not sure if anyone has experienced this ... the link below has reviews ... someone may have mentioned this side effect.
- Zetia Information for Consumers
- Zetia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zetia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 2 answers
Posted 21 Mar 2013 • 2 answers
Rosuvastatin - I am a 54 y.o. woman with heredity High Cholesterol and bad LDL. Although I lost 30+?
Posted 30 Jun 2016 • 0 answers
Posted 27 Jul 2016 • 0 answers
Posted 12 Mar 2017 • 3 answers